Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood disorders/klonopin,depakote,neurontin etc....

Posted by Terri on July 22, 1999, at 16:58:41

In reply to Re: mood disorders/klonopin,depakote,neurontin etc...., posted by Janet on July 20, 1999, at 21:28:56

I was on Depakote and never felt better in my life, other meds gave me severe diarrhia and depakote stopped it and I lived a normal life, BUT, I have to say, that a VERY RARE side effect is stomach bloating. I weighed 125 pounds and after 2-3 months on Depakote I gained to 200 pounds and my waist was a 44, my husband said it was a baby I would never have. So it was a trade off, I went off Depakote with my doctors permission and within 2 weeks I lost 25 pounds and my stomach was flat again. Altho I needed the extra weight, I just didn't diet right or excercise. With the side effects out there, sometimes I wish I had my Depakote back, because nothing else lets me leave the house in confidence each day, right now, I fight to leave home. I am on 1800mg of Neurontin, 4mg of Klonopin and 40mg of Celexa a day, the Celexa is Fantastic for depression though. But I really hate the rest of it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Terri thread:1356